Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
norvieindxb

Result after 6 months on the regimen

I have been using the Acne.org's products for over 6 months now. I have been really happy with the result and I've cleared so much over the past few months.

Although lately, I am experiencing a bit of redness and itchyness that I did not experience during my first few days and weeks of usage of Acne.org's products.

Is this normal??? I don't know if this is an allergic reaction but it can't be cos if I was really allergic to Acne.org's products, I would have known that from the early stage of using the products.

guys, i need your opinions...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×